# SDR MHI2011F00000

- Difficulty date: January 28, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N130RU
- Make and model: Snias AS350B2
- Aircraft serial: 4208
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Condition: Cracked
- Location: Gas Generator
- Component: Gas Generator
- Component part number: 70BM035420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INTERNAL COMPONENT REPLACEMENT OF THE GAS GENERATOR THE MECHANIC FOUND THAT THE COMPRESSOR COVER OF THE COMPONENT WAS CRACKED.  THE CRACK WAS LOCATED ON THE TABS OF THE COMPRESSOR COVER.  THE GAS GENERATOR HAS BEEN SENT TO MFG FOR FURTHER EVALUATIONS AND THE CAUSE IS UNKNOWN AT THIS TIME.
